Projectively Flat Spaces with Recurrent Curvature.

Kentaro Yano; Yung-Chow Wong

Commentarii mathematici Helvetici (1961)

  • Volume: 35, page 223-232
  • ISSN: 0010-2571; 1420-8946/e

How to cite


Yano, Kentaro, and Wong, Yung-Chow. "Projectively Flat Spaces with Recurrent Curvature.." Commentarii mathematici Helvetici 35 (1961): 223-232. <>.

author = {Yano, Kentaro, Wong, Yung-Chow},
journal = {Commentarii mathematici Helvetici},
keywords = {Riemannian manifolds},
pages = {223-232},
title = {Projectively Flat Spaces with Recurrent Curvature.},
url = {},
volume = {35},
year = {1961},

AU - Yano, Kentaro
AU - Wong, Yung-Chow
TI - Projectively Flat Spaces with Recurrent Curvature.
JO - Commentarii mathematici Helvetici
PY - 1961
VL - 35
SP - 223
EP - 232
KW - Riemannian manifolds
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.